PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 103 | 1 | 25-39
Tytuł artykułu

On molecules and fractional integrals on spaces of homogeneous type with finite measure

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we prove the continuity of fractional integrals acting on nonhomogeneous function spaces defined on spaces of homogeneous type with finite measure. A definition of the molecules which are used in the $H^p$ theory is given. Results are proved for $L^p$, $H^p$, BMO, and Lipschitz spaces.
Słowa kluczowe
Twórcy
  • Department of Mathematics, DePaul University, Chicago, Illinois 60614, U.S.A.
  • Department of Mathematics, DePaul University, Chicago, Illinois 60614, U.S.A.
Bibliografia
  • [CW] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645.
  • [GV] A. E. Gatto and S. Vági, Fractional integrals on spaces of homogeneous type, in: Analysis and Partial Differential Equations, Cora Sadosky (ed.), Marcel Dekker, New York 1990, 171-216.
  • [MS1] R. A. Macías and C. Segovia, Singular integrals on generalized Lipschitz and Hardy spaces, Studia Math. 65 (1979), 55-75.
  • [MS2] R. A. Macías and C. Segovia, A decomposition into atoms of distributions on spaces of homogeneous type, Adv. in Math. 33 (1979), 271-309.
  • [TW] M. H. Taibleson and G. Weiss, The molecular characterization of Hardy spaces, Astérisque 77 (1980), 66-149.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv103i1p25bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.